U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

I have been on Zoloft for about 6 weeks and have had 2 episodes of verigo at night that last a few days

A 34-year-old male asked:
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
Hard to say: You don't say what you were on Adderall for, or why it was stopped. You also don't say what kind of "attacks" you were put on Zoloft for, although I ... Read More
Dr. Ahimsa porter Sumchai md
Specializes in Sports Medicine
Zoloft & Vertigo: The SSRI Zoloft is most certainly linked to side effects including dizziness and vertigo according to on line patient reviews and adverse effects note... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 34-year-old male asked:
Dr. Mohammad Ashori
Family Medicine 16 years experience
Benign: Once in a while isn't something to worry about. As long as the symptoms resolve I'm not worried about something serious.
A 23-year-old female asked:
Dr. Steven Reidbord
Psychiatry 36 years experience
Both can happen: Many people report mild dizziness, or a "drugged" feeling, when first starting an ssri like zoloft (sertraline). This usually stops after a day or tw... Read More
A 23-year-old female asked:
Dr. Steven Reidbord
Psychiatry 36 years experience
Not always: There is sometimes dizziness when starting an ssri like zoloft (sertraline). It varies from none at all to a lot, with most patients telling me it's ... Read More
A 23-year-old female asked:
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
Dizziness: Zoloft (sertraline) doesn't commonly cause dizziness or lightheaded feeling, although, i assume it probably can. There is no telling what yours will b... Read More
A 23-year-old female asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Why are you : Terrified? Although dizziness is described as a "common" side effect -i don't think I have heard any patients describe this as a side effect that the... Read More
A 60-year-old female asked:
Dr. Eric Weisman
Neurology 36 years experience
Good question: Citalopram made your tinnitus worse. I understand this. You have been offered two other medications. You are fearful of new drugs. Not knowing the ex... Read More
A 36-year-old female asked:
Dr. Mike Moore
Dr. Mike Mooreanswered
Family Medicine 8 years experience
Sometimes...: You can just get sick. It may not have anything to do with the zoloft (sertraline). You have been taking it a long time without problems. Try having a... Read More
A 26-year-old female asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Zoloft (sertraline): This is not uncommon when first starting zoloft (sertraline). What time of day are you taking it? If taking it at night - suggest taking it in the mor... Read More
A 31-year-old female asked:
Dr. Holly Maes
Pediatrics 36 years experience
Doubt related: A month into treatment is unlikely to be from the zoloft (sertraline). More likely you have picked up a little stomach virus or a change in your diet ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership